# SDR FDEA201007172576

- Difficulty date: July 17, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: ABA73331
- Condition: Corroded
- Location: Bs 420-430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - STA 420 TO STA 430 RBL 25, GALLEY SUPPORT FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II REVISION 96. REPAIR CLASSIFIED MAJOR PER GMM   6-2-  100 REVISION 110.
